RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 95, Number 1, Pages 34–41 (Mi tmf1443)  

Symmetry algebra of nonlinear integrable equations

L. V. Ryzhik, E. I. Shulman

P. P. Shirshov institute of Oceanology of RAS

Abstract: The complete symmetry algebras of the Veselov–Novikov equation and of the modified Kadomtsev–Petviashvili equation are constructed. Some related questions are discussed.

Full text: PDF file (724 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 95:1, 387–392

Bibliographic databases:

Received: 10.03.1992

Citation: L. V. Ryzhik, E. I. Shulman, “Symmetry algebra of nonlinear integrable equations”, TMF, 95:1 (1993), 34–41; Theoret. and Math. Phys., 95:1 (1993), 387–392

Citation in format AMSBIB
\Bibitem{RyzShu93}
\by L.~V.~Ryzhik, E.~I.~Shulman
\paper Symmetry algebra of nonlinear integrable equations
\jour TMF
\yr 1993
\vol 95
\issue 1
\pages 34--41
\mathnet{http://mi.mathnet.ru/tmf1443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1233378}
\zmath{https://zbmath.org/?q=an:0852.35129}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 95
\issue 1
\pages 387--392
\crossref{https://doi.org/10.1007/BF01015891}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1443
  • http://mi.mathnet.ru/eng/tmf/v95/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:80
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019